# SDR AALA20121222003

- Difficulty date: December 22, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 59,083 hours, 20,210 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: AAP3774501
- Condition: Failed
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SFO - CREW REPORTED TRAILING EDGE FLAP ASYMMETRY EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT INBOARD FLAP TRANSMISSION INDICATOR POPPED.  REPLACED NUMBER 5 FLAP TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
